| Model Number |
02.12.E001RP |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-feb-2023.Lot 2219299: (b)(4) manufactured and released on 26-oct-2022.Expiration date: 2027-10-05.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
The day after the primary surgery, the patient was revised because of dislocated patella implant.The dislocation occurred during post-op, in extension phase when patient tried to walk.The surgeon revised insert and femoral component and the surgery was completed successfully.Insert and femur revised to switch to a revision system, patella implant not revised.